# SDR TRAX200800286

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 19,639 hours, 15,789 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ATTACH FITTING O/B LBL 9 CRACKED.   REMOVED CRACKED F/S 280 ATTACH FITTING.  FABRICATED AND INSTALLED SERVICEABLE ATTACH FITTING IAW SRM 51-42-21.
